# SDR FDEA200901120154

- Difficulty date: January 12, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 82,824 hours, 22,605 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7102505
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INSPECTION FLOOR PANEL AND SEAT TRACKS FOUND CRACKS ON TRACK.  REPAIRED AREA IAW SRM 53-70-00 FIG 1, SHT 1 AND 2 VOL I.
